# SDR DL76G080656

- Difficulty date: May 3, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 46,511 hours, 6,945 cycles
- Engine: Ge CF680C2B6F
- Engine time: 36,033 hours, 9,249 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 241080105
- Part serial: C1516
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

5 HRS INTO FLT AT FL330, LT GEN DRIVE LIGHT.  DISCONNECTED LEFT DRIVE PER QRH.  APU STARTED.  APU AUTO SHUTDOWN.  DIVERTED TO FRA FOR REPAIR.  REMOVED AND REPLACED IDG PER AMM, RUN ENG NR 1 ALL IND NORMAL IDG, MFG P/N  729825G.
